# SDR AU960880

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tyre
- Part number: 319K281
- Condition: Deflated
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR OUTER TYRE DEFLATED - CARCASS PLY SEPARATION CAUSED LEAKAGE FROM INNER LINER VENT HOLES
